Asymptotic behavior of positive solutions of a semilinear Dirichlet problem in exterior domains
MetadataShow full metadata
In this article, we study the existence, uniqueness and the asymptotic behavior of a positive classical solution to the semilinear boundary-value problem
-∆u = α(x)uσ in D,
u|∂D = 0, lim|x|→∞ u(x) = 0.
Here D is an unbounded regular domain in ℝn (n ≥ 3) with compact boundary, σ < 1 and the function α is a nonnegative function in Cγloc(D), 0 < γ < 1, satisfying an appropriate assumption related to Karamata regular variation theory.
CitationMâagli, H., Alzahrani, A. K., & Zine El Abidine, Z. (2018). Asymptotic behavior of positive solutions of a semilinear Dirichlet problem in exterior domains. Electronic Journal of Differential Equations, 2018(137), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.